# SDR JJBA20120719011

- Difficulty date: July 19, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 29,191 hours, 40,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, CREW NOTICED THE MID CABIN EXIT SIGN WAS INOPERATIVE.  GROUND MX CREW CHARGED THE BATTERIES WITH GROUND POWER, RESET THE SYSTEM, AND PERFORMED AN OPS CHECKED WITH SATISFACTORY RESULTS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
